This question was answered on Thu 03, Mar 2011 12:53am by Dr Juri Sharma

super wate-on emulsion " syrup for gaining weight

    
Asked by meenu (Female; 30; very slim..no any health problems...throyid,sugar everything normal. eating healthy food.but very slim.good immunity power. ) on Sun 25, Oct 2009 05:18am

Dear docter , i am using " super wate-on emulsion " syrup 1 week back onwards.Am taking 30 ml 3 times a day.i have ectomorphic metabolisam.whether this suppliement will help me or not to increase my body fat? am having 48 kg weight and 30 year old women. am eating a lot, but not gaining the weight, very slim from childhood onwards, but in my family everybdy is having good body fat, any side effects for this? how long i neeed to use this to become 68 kg weght? how much weight i can earn within a week? if i stop using this gain weight will lose o not? please advice me asap, with regards

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Juri Sharma  on Thu 03, Mar 2011 12:53am:

Hi, the emulsion is a dietary supplement which helps to improve appetite and give extra nourishment. It can be continued like any other multivitamin or nutritional supplement. Besides this, maintaining a healthy life style is the most important factor in weight gain. Measures like eat more calories than you burn, frequent meals, increase protein intakes, increase fluid intakes and regular exercise (exercise improves appetite) can help you gain weight. It is a gradual process and takes sometime to gain weight. Hope this helps you. Take care and regards!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Samuel on Mon 05, May 2014 03:42pm:

Comment by emmanuel on Sat 09, Aug 2014 04:27pm:
how long will it take for me to start seing the effects of wate on on my body,thank you

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     yeast     Search for answers     what is rsd     robots     dizzinees     Saggy skin     BellyButt     hard     is HIV and Trichomonas Vaginalis similar     General Health     syringe     period     lainnia     methimazole     adderall ir     function     IknowIamnotpregnantbutsometimesItfeelslike     pet     Recurring bruises     bibleversesonhowwesaddengod     periodweekearly     bug     swollenandtenderperineum     increased     Bumps on penis     tia     Search for answers     prohormone     Search for answers     neurona     scratchythroat     donating blood     STEMETIL     dental health     blurred vision     tummy reduction     Bhola goli     drape     are     Whitewater     subchorionichemorragh     numb arms     mch     fibroadenoma 40years old     cyclobenzapr     Highneckpain     likoriya medisen     Search for answers     How to grow boobs without surgery     Search for answers     ingrown hair     Search for answers     Eating disorder     Search for answers     chronic     Search for answers     vancomycin     ihadaear     burningtongue     granules on soft palate     COMPOSOTION     vagina bleeding     swollenandtenderperineum     bug     periodweekearly     Search for answers     bibleversesonhowwesaddengod     Recurring bruises     pet     IknowIamnotpregnantbutsometimesItfeelslike     function     adderall ir     methimazole     lainnia     period     syringe     General Health     is HIV and Trichomonas Vaginalis similar     hard     BellyButt     virchow node     lipotropic     mujhaswapandoshhai3year     teen     aremtpsafe     ischemia     minocycline     trazodone     why sperms not coming out     vascular malformations     numbing     spider     Search for answers     feet     strep throat     demi     doctor     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats